The contiguity of probability measures and asymptotic inference in continuous time stationary diffusions and Gaussian processes with known covariance

Michael G. Akritas, Richard A. Johnson

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We establish contiguity of families of probability measures indexed by T, as T → ∞, for classes of continuous time stochastic processes which are either stationary diffusions or Gaussian processes with known covariance. In most cases, and in all the examples we consider in Section 4, the covariance is completely determined by observing the process continuously over any finite interval of time. Many important consequences pertaining to properties of tests and estimators, outlined in Section 5, will then apply.

Original languageEnglish (US)
Pages (from-to)123-135
Number of pages13
JournalJournal of Multivariate Analysis
Volume12
Issue number1
DOIs
StatePublished - Mar 1982

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The contiguity of probability measures and asymptotic inference in continuous time stationary diffusions and Gaussian processes with known covariance'. Together they form a unique fingerprint.

  • Cite this